MAUDE Adverse Event Report: OPSENS SAVVYWIRE; PRE-SHAPED PRESSURE GUIDEWIRE

OPSENS SAVVYWIRE; PRE-SHAPED PRESSURE GUIDEWIRE
Model Number X-SMALL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Complicated viv case using savvy.Smaller ventricle where ravi reminded tech to keep eye on savvy wire in ventricle since wire kept "coming back".26mm sapien in 26mm sapien.24mm true balloon used to confirm savvy was through center of valve.Bav performed with 24 true.New 26 sapien needed slight balloon inflation to navigate across existing valve.Extended pacing run at 182bpm, 25ma, voo needed during slow deployment.Post valve pressures were in low 70's.Anesthesia gave neo per ravi request.At this point ravi noticed an effusion on tee.Anesthesia stated it was there before case.Pressure did not improve after meds.Anesthesia stated effusion looked worse than initial, pressure now in 60's.Cpr started and surgeon in room placed patient on ecmo and pericardial window performed.After patient stabilized sternotomy performed and surgeon stated bleeding was from lv.Patient taken of ecmo prior to leaving room and currently recovering.Complicated viv case using savvy.Smaller ventricle where ravi reminded tech to keep eye on savvy wire in ventricle since wire kept "coming back".26mm sapien in 26mm sapien.24mm true balloon used to confirm savvy was through center of valve.Bav performed with 24 true.New 26 sapien needed slight balloon inflation to navigate across existing valve.Extended pacing run at 182bpm, 25ma, voo needed during slow deployment.Post valve pressures were in low 70's.Anesthesia gave neo per ravi request.At this point ravi noticed an effusion on tee.Anesthesia stated it was there before case.Pressure did not improve after meds.Anesthesia stated effusion looked worse than initial, pressure now in 60's.Cpr started and surgeon in room placed patient on ecmo and pericardial window performed.After patient stabilized sternotomy performed and surgeon stated bleeding was from lv.Patient taken of ecmo prior to leaving room and currently recovering.
 
Additional Manufacturer Narrative
The savvywire was discarded, and not returned to the manufacturer.No inspection was possible.Device history records of lot osw-0387 was reviewed and showed that lot was released per specification.No ncr and no deviation were associated with this lot.No other complaint was received on savvywire lot osw-0387.Without inspecting the wire, opsens cannot fully investigate therefore no definitive root cause can be established in this report.If there is any further relevant information, a follow up report will be submitted to the fda.The patient, a 77 year-old woman had a 26mm sapien placed in 2017 and was returning due to paravalvular aortic leakage.Effusion was noted before the procedure.During procedure, effusion worsened and according to the physician, it was 'maybe related to savvy'.A short video of a part of the procedure (well underway at the time of the video) was made available.A small kink on the tip of the wire is visible.To kink a wire in such way, we believe that a high force was applied on the wire and may have contributed to the perforation.However, wire was already kinked at the start of the video indicating that the kink happened before the video.The adverse event resulting of this incident is well mentioned in the savvywire instructions of use (ifu): adverse events that may result from the use of this device include, but are not limited to: access site or vessels complications, additional surgical procedure, allergic reactions, amputation, aneurysm, angina, arrhythmia, bleeding, cardiac or vessel perforation/dissection, coronary obstruction, death, embolism, fibrillation, foreign body/wire fracture, heart block, hematoma, hypotension/hypertension, infection, kidney injury/failure, myocardial infarction, need for permanent pacemaker, pericardial effusion, pneumothorax, stroke or other neurologic event, spasm, tamponade, thrombus, valve dysfunction or complications, valve malpositioning or embolization, vasospasm, vessel occlusion, wire entrapment/entanglement, x-ray radiation exposure complications.

Brand Name
SAVVYWIRE
Common Device Name
PRE-SHAPED PRESSURE GUIDEWIRE
Manufacturer (Section D)
OPSENS
750 blvd du parc technologique
québec, québec G1P4S 3
CA  G1P4S3
Manufacturer (Section G)
OPSENS
750 blvd du parc technologique
québec, québec G1P4S 3
CA   G1P4S3
Manufacturer Contact
louis grenier
750 blvd du parc technologique
québec, québec G1P4S-3
CA   G1P4S3
MDR Report Key23906678
Report Number3008061490-2025-00006
Device Sequence Number9038948
Product Code DXO
UDI-Device Identifier07540184030019
UDI-Public(01)07540184030019(11)241021(17)261021(10)OSW-0387
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K213854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberX-SMALL
Device Catalogue NumberF3001
Device Lot NumberOSW-0387
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age77 YR
Patient SexFemale